Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

I started Tazorac again and my skin started getting flaky but at the same time I was a bit oily. I put on moisturizer but most of them are too heavy for me. But now my skin is getting used to it and it's just some few flakes but when I use a toner it gets rid of the flakes and my skin doesn't get tight or flaky again so all I use is the toner and sunscreen. Is it ok to not use the moisturizer?

Share this post


Link to post
Share on other sites

If you're using a decent toner, I don't think you really need moisturizer. That's what I do. My face feels plenty hydrated and any flakes are smoothed down with just my toner, so I don't bother with the moisturizer. I don't really get along with them either.

(This might only entertain me, but I started typing this response on my broken keyboard, not the right one. All that came out after the first clause was " f u ".)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×